# SDR GLBA2012120600127

- Difficulty date: December 5, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 35,052 hours, 44,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 243.25 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND BELLY CORROSION AT FS 243.25, APPROX 1" LEFT OF STRINGER 16.  MX REPAIRED THE AFFECTED AREA IAW  EO 12-1900-53-074.     MAJOR REPAIR
